Jump to content
CrazyBoards.org

Recommended Posts

I need to withdraw from Saphris(it is no longer effective), but I wasn't given instructions for how to stop.  Can I simply stop taking my tabs? If I have to wean, how can I do this in a relatively short time? I'm sort of hysterical about getting off of it, but I don't want to die doing it.  Thank you. :-)

Link to comment
Share on other sites

Have you not been given instructions because of your doctor not supporting it or just because it hasn't come up? 

Regardless of the reason, I agree with jt that it's really a question to throw to your doctor because these sort of things can run the risk of throwing you really off-kilter and don't always have the same approach for everyone.  Some need to switch to a different medicine at the same time in order to keep the better AAP components going (whatever those are for the person), but some just come off.  There's really not a safe way for anyone here to answer. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...